# SDR CA010831017

- Difficulty date: August 30, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 18,450 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31021252
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS FOUND LEAKING ON THE GROUND.  LINE REPLACED AND AIRCRAFT RETURNED TO SERVICE
